# SDR SWIA200412950

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 6,709 hours, 5,238 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372154
- Part serial: 2695
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 3,754 hours, 2,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RECEIVED EFIS COMP MON, STALL FAIL, MACH TRIM, IAS CAUTION MESSAGES AND ADC TEMP DISAGREE MESSAGE ON FMS.  REPLACED NR 2 AIR DATA COMPUTER AND PURGED NR 1 AND NR 2 PITOT SYSTEM WITH NITROGEN.  OPS AND LEAK CHECK GOOD IAW CRJ MM 34-11-00.  P/N: 822-0372-154, S/N ON: 12FFG, S/N OFF: 2695
